# SDR UALA2010102803981

- Difficulty date: October 28, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 50,943 hours, 18,705 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17409596
- Condition: Unwanted Deploy
- Location: Row 10 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXY MASKS DEPLOYED FROM OVERHEAD.   REQUIRES DROP TEST BEFORE SEATS CAN BE OCCUPIED.  RESET O-2 DOOR.  PERFORMED OPS CK IAW AMM.  OPS CHECKED GOOD.
